# SDR SWIA20240911

- Difficulty date: September 11, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10232
- Aircraft time: 47,177 hours, 31,222 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AT FUSELAGE SKIN UNDER AFT FAIRING HINGE HAS A SCRATCH. (C-CHECK RO 10/28/2024) (FILED OPEN)COMPLIED WITH REO #670-53-21-2463 FOR REPAIR ON PAX DOOR AFT FAIRING HINGE.
